# SDR Y5CR200700002

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Filed by: California Aero Components Inc, repair station Y5CR165Y
- Make and model: Doug MD500E
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Journal
- Condition: Broken
- Location: Tail Rotor
- Part time: 3,149 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING JOURNAL BROKEN OFF ON OUTPUT PINION.
